# SDR CA990927005

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: AHM1017
- Condition: Disintegrated
- Location: Brake
- Part time: 2,842 hours
- Component: Dunlop, AHA2174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 BRAKE ASSY REPLACED DUE TO WEAR.  DISSASEMBLY REVEALED COMPLETE DISINTEGRATION OF SPREADER PLATE AND THE SPREADER PLATE WAS IN DIRECT CONTACT WITH THE ROTOR.  SUBMITTER REPORTS THAT THE BRAKE WAS FULLY FUNCTIONAL IN THIS CONDITION.
